RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1987, Volume 23, Number 2, Pages 292–300 (Mi de6112)  

Partial Differential Equations

Boundary value problems for general elliptic systems with strong degeneration

Ya. A. Roitberg, Z. G. Sheftel

T. H. Shevchenko Chernihiv State Pedagogical Institute

Full text: PDF file (1134 kB)

Bibliographic databases:
UDC: 517.956.2
Received: 04.03.1985

Citation: Ya. A. Roitberg, Z. G. Sheftel, “Boundary value problems for general elliptic systems with strong degeneration”, Differ. Uravn., 23:2 (1987), 292–300

Citation in format AMSBIB
\Bibitem{RoiShe87}
\by Ya.~A.~Roitberg, Z.~G.~Sheftel
\paper Boundary value problems for general elliptic systems with strong degeneration
\jour Differ. Uravn.
\yr 1987
\vol 23
\issue 2
\pages 292--300
\mathnet{http://mi.mathnet.ru/de6112}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=889137}


Linking options:
  • http://mi.mathnet.ru/eng/de6112
  • http://mi.mathnet.ru/eng/de/v23/i2/p292

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:60
    Full text:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020